Open Access
2012 Approximate Cubic ∗-Derivations on Banach ∗-Algebras
Seo Yoon Yang, Abasalt Bodaghi, Kamel Ariffin Mohd Atan
Abstr. Appl. Anal. 2012(SI14): 1-12 (2012). DOI: 10.1155/2012/684179


We study the stability of cubic ∗-derivations on Banach ∗-algebras. We also prove the superstability of cubic ∗-derivations on a Banach ∗-algebra A, which is left approximately unital.


Download Citation

Seo Yoon Yang. Abasalt Bodaghi. Kamel Ariffin Mohd Atan. "Approximate Cubic ∗-Derivations on Banach ∗-Algebras." Abstr. Appl. Anal. 2012 (SI14) 1 - 12, 2012.


Published: 2012
First available in Project Euclid: 7 May 2014

zbMATH: 1251.39027
MathSciNet: MR2947767
Digital Object Identifier: 10.1155/2012/684179

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI14 • 2012
Back to Top